MathSciNet Relay Station
MathSciNet bibliographic data
MR2341576 (2008h:60044) 60D05 (60F25)
Wade, Andrew R. Explicit laws of large numbers for random nearest-neighbour-type graphs. Adv. in Appl. Probab. 39 (2007), no. 2, 326–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement